Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Duluth, MN

July 22, 2012Itasca County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jul 22, 2012, 7:10 PM CDT for Itasca County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2012, 7:10 PM CDT (00:10 UTC)
Expired
Jul 22, 2012, 7:33 PM CDT
In force
23 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Itasca County, MN

The radar

The Duluth radar (KDLH), 128 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:25 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1588 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WUUS53 KDLH 230010
SVRDLH
MNC061-230045-
/O.NEW.KDLH.SV.W.0124.120723T0010Z-120723T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
710 PM CDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 745 PM CDT

* AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR TALMOON...OR 28 MILES NORTH OF GRAND RAPIDS...AND
  MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GUNN LAKE AROUND 715 PM CDT.
  ROUND LAKE AND BALSAM LAKE AROUND 725 PM CDT.
  BEAR LAKE AROUND 730 PM CDT.
  BUCK LAKE AROUND 735 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4774 9386 4777 9309 4772 9309 4772 9307
      4736 9307 4747 9389
TIME...MOT...LOC 0010Z 274DEG 44KT 4761 9364
WIND...HAIL 60MPH 1.50IN

$$

BERDES
2 follow-up statements
731 
WWUS53 KDLH 230024
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
724 PM CDT SUN JUL 22 2012

MNC061-230045-
/O.CON.KDLH.SV.W.0124.000000T0000Z-120723T0045Z/
ITASCA MN-
724 PM CDT SUN JUL 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ITASCA COUNTY UNTIL 745 PM CDT...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 9 MILES EAST OF MARCELL...OR 26 MILES NORTH OF
GRAND RAPIDS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  NASHWAUK...STONY BROOK...KEEWATIN...ROUND LAKE...BEAR LAKE AND BUCK
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4746 9365 4773 9363 4776 9309 4772 9309
      4772 9308 4771 9308 4771 9307 4736 9307
      4737 9315
TIME...MOT...LOC 0024Z 274DEG 44KT 4760 9341
WIND...HAIL <50MPH 1.00IN

$$

BERDES
680 
WWUS53 KDLH 230033
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
733 PM CDT SUN JUL 22 2012

MNC061-230043-
/O.CAN.KDLH.SV.W.0124.000000T0000Z-120723T0045Z/
ITASCA MN-
733 PM CDT SUN JUL 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ITASCA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4746 9365 4773 9363 4776 9309 4772 9309
      4772 9308 4771 9308 4771 9307 4736 9307
      4737 9315
TIME...MOT...LOC 0033Z 274DEG 44KT 4759 9325

$$

BERDES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:29 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 22, 6:29 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
629 PM CDT SUN JUL 22 2012

.AVIATION...00Z TAFS.
LINE OF THUNDERSTORMS EXTENDING FROM CQM TO NEAR EVM AND HIB SWWD
TO BJI. EXPECT THE STORMS TO GRADUALLY MOVE SEWD THROUGH THE
TERMINALS THROUGH 06Z BEFORE DISSIPATING. IN THE VCNTY OF THE
STORMS...GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE. CIGS WILL BE VFR...BUT VSBYS MAY DROP INTO THE MVFR
RANGE IN HEAVIER RAIN. AFTER 06Z...SKC.

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT SUN JUL 22 2012/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

LOW PRESSURE OVER SOUTHWESTERN ONTARIO AND A TRAILING COLD FRONT
RUNNING THROUGH NORTHWESTERN MINNESOTA WILL BE THE MAIN FOCUS FOR
THE DEVELOPMENT OF SHOWER AND THUNDERSTORM ACTIVITY THIS EVENING AND
EARLY TONIGHT. MLCAPE VALUES OF OVER 3000 J/KG WITH 40 KNOTS OF
BULK SHEAR WILL LEAD TO THE POSSIBILITY OF A FEW SEVERE
THUNDERSTORMS. IN ADDITION TO A SEVERE THUNDERSTORM WATCH ISSUED
FOR THE NORTHWESTERN PORTION OF THE FORECAST AREA...SPC HAS THE NORTHERN
TWO THIRDS OF OUR FORECAST AREA UNDER A SLIGHT RISK OF SEVERE
THUNDERSTORMS WITH THE MAIN THREAT BEING LARGE HAIL AND HIGH
WINDS. THE SHOWERS AND THUNDERSTORMS WILL MOVE OUT OF THE FORECAST
AREA BY MIDNIGHT AS HIGH PRESSURE WILL BEGIN TO BUILD IN FROM
SOUTHERN SASKATCHEWAN BEHIND THE COLD FRONT. THE HIGH WILL MOVE
OVER SOUTHERN MANITOBA AND NORTHERN NORTH DAKOTA DURING THE DAY ON
MONDAY ALLOWING FOR DRY AND MILD WEATHER CONDITIONS FOR THE
NORTHLAND. HIGHS ON MONDAY WILL RANGE FROM THE LOWER 80S NORTH TO
THE UPPER 80S SOUTH. A WAVE OF LOW PRESSURE OVER THE CENTRAL
PLAINS WILL RIDE ALONG A STATIONARY FRONT OVER SOUTHERN MINNESOTA
ON MONDAY NIGHT THAT BRING A SLIGHT CHANCE OF A SHOWER AND
THUNDERSTORM TO THE SOUTHERN PART OF THE ST. CROIX RIVER VALLEY.

LONG TERM...TUESDAY THROUGH SUNDAY.
A MORE UNSETTLED PATTERN IS EXPECTED FOR THE EXTENDED FORECAST
PERIOD AS THE FLOW ALOFT BECOMES MORE PROGRESSIVE...BRINGING A
SERIES OF SHORTWAVES ACROSS THE UPPER MIDWEST TUESDAY THROUGH
THURSDAY. HIGH PRESSURE WITH DRIER CONDITIONS WILL RETURN TO THE
NORTHLAND FOR FRIDAY AND SATURDAY.

&&

.POINT TEMPS/POPS...
DLH  67  84  62  80 /  30   0   0  10
INL  63  82  55  83 /  30   0   0  10
BRD  69  87  64  84 /  20   0  10  10
HYR  68  87  60  86 /  10   0  10  10
ASX  68  85  62  81 /  10   0   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.

&&

AVIATION...GSF
Hazardous weather outlook, Jul 22, 3:23 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
323 PM CDT SUN JUL 22 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-232030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
323 PM CDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH
CENTRAL AND NORTHEAST MINNESOTA LATE THIS AFTERNOON INTO THIS EVENING. A
FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE
MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND HIGH WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

LSZ121-140>148-232030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
323 PM CDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE FOR WESTERN LAKE SUPERIOR
THIS EVENING. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH FRIDAY.

KK

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 22, 6:13 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             10 N CHISHOLM           47.63N 92.88W
07/22/2012  E0.50 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            PEA TO MARBLE STURGEON TOWNSHIP

&&

SCW
Special weather statement, Jul 22, 6:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
618 PM CDT SUN JUL 22 2012

MNZ018-025-222330-
NORTH CASS-NORTH ITASCA-
618 PM CDT SUN JUL 22 2012

...STRONG THUNDERSTORM ENTERING NORTHWESTERN ITASCA COUNTY...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF ROSY...MOVING EAST AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  ROSY BY 630 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4773 9393 4745 9409 4752 9443 4774 9443
      4775 9443

KK
Special weather statement, Jul 22, 6:32 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
632 PM CDT SUN JUL 22 2012

MNZ018-025-026-230000-
NORTH CASS-NORTH ITASCA-SOUTH ITASCA-
632 PM CDT SUN JUL 22 2012

...STRONG THUNDERSTORM OVER NORTHWESTERN ITASCA COUNTY...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF ROSY...MOVING EAST AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  ROSY BY 635 PM...
  SQUAW LAKE BY 645 PM...
  MAX AND OSLUND BY 650 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4765 9398 4745 9405 4752 9443 4771 9443

KK
Special weather statement, Jul 22, 6:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
644 PM CDT SUN JUL 22 2012

MNZ019-026-037-230015-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-SOUTH ITASCA-
644 PM CDT SUN JUL 22 2012

...STRONG WINDS AHEAD OF A LINE OF THUNDERSTORMS...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS AHEAD OF A LINE OF THUNDERSTORMS  ALONG A LINE
EXTENDING FROM GILBERT TO HIBBING...MOVING SOUTH AT 35 MPH.

THIS OUTFLOW BOUNDARY IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50
MPH...

LOCATIONS IMPACTED INCLUDE...
  ZIM...                SILICA...             MAKINEN...
  LITTLE SWAN...        MURPHY LAKE...        MELRUDE...
  TOIVOLA...            PAYNE...              KELSEY...
  ELMER...              COTTON...             SHAW...
  MEADOWLANDS...        CANYON...

WIND DAMAGE WITH THESE STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.

LAT...LON 4707 9217 4698 9291 4743 9310 4752 9236

KK
Local storm report, Jul 22, 6:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
648 PM CDT SUN JUL 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     MOUNTAIN IRON           47.53N 92.63W
07/22/2012  E50 MPH          ST. LOUIS          MN   TRAINED SPOTTER

            4 INCH TREE BRANCHES DOWN...

&&

SCW
Special weather statement, Jul 22, 7:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
704 PM CDT SUN JUL 22 2012

MNZ018-025-026-230030-
NORTH CASS-NORTH ITASCA-SOUTH ITASCA-
704 PM CDT SUN JUL 22 2012

...STRONG THUNDERSTORMS OVER NORTHERN ITASCA COUNTY...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS NEAR DIXON LAKE...MOVING EAST AT 35 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  SQUAW LAKE...         CUT FOOT SIOUX LAKE...
  WIRT...               OSLUND...             MAX...
  SAND LAKE...          INGER...              BOWSTRING LAKE...
  TALMOON...            SPRING LAKE...        JESSIE LAKE...
  BOWSTRING...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4774 9437 4774 9357 4731 9375 4756 9443
      4760 9443

KK

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:04 PM CDTSpecial Weather StatementDLHItasca26 min
Jul 22, 7:14 PM CDTSevere Thunderstorm WarningDLHSaint Louis31 min
Jul 22, 7:22 PM CDTSpecial Weather StatementDLHSaint Louis23 min
Jul 22, 7:28 PM CDTSevere Thunderstorm WarningDLHSaint Louis35 min
Jul 22, 7:40 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis50 min
Jul 22, 7:58 PM CDTSpecial Weather StatementDLHSaint Louis47 min
Jul 22, 8:11 PM CDTSpecial Marine WarningDLH26 min
Jul 22, 8:26 PM CDTSpecial Weather StatementDLHLake34 min
Jul 22, 8:44 PM CDTSevere Thunderstorm WarningDLHSaint Louis24 min
Jul 22, 9:03 PM CDTSpecial Weather StatementDLH27 min
Jul 22, 9:20 PM CDTSpecial Weather StatementDLHLake40 min
Jul 22, 9:23 PM CDTSpecial Weather StatementDLHLake37 min
Jul 22, 10:04 PM CDTSpecial Weather StatementDLHLake26 min
Jul 22, 10:13 PM CDTSpecial Weather StatementDLHLake32 min
Jul 22, 10:41 PM CDTSpecial Weather StatementDLHLake34 min
Jul 22, 10:45 PM CDTSpecial Weather StatementDLHCook, Lake45 min
Jul 22, 11:18 PM CDTSpecial Weather StatementDLHLake27 min
Jul 22, 11:22 PM CDTSpecial Weather StatementDLHLake23 min
Jul 22, 11:26 PM CDTSpecial Weather StatementDLHCook34 min
Jul 23, 12:06 AM CDTSpecial Weather StatementDLHCook24 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.